Couldn't find what you looking for?

TRY OUR SEARCH!

I have had vaginal burning and irritation for two months now. I started taking the birth control pill sprintec at the beginning of may and the first week of june, started having external burning that was constant but increased with urination. I stopped taking the pill July 20 and the symptoms seemed to improve but still there enough to make me miserable and uncomfortable. The reason i stopped taking the pill was because i was told that you could get this from taking the birth control pills, but i have been off them for a couple weeks and still having symptoms, does it take a while for your body to return to normal hormonal levels? they have ruled out uti and yeast as a cause. any comments or suggestions appreciated

Loading...

Hi Mooney, Well as long as infection has been ruled out and other STD's you could be suffering from a disorder called Vulvodynia. B4 you google it and get freaked out let me tell you that it can be healed but you need to listen to your body. I am not a doctor. I healed myself from this disorder. It took a year to completely heal but within months I began to heal. This is my theory: My body's internal PH was too acidic. How does this happen? Years of yo-yo dieting, too much Starbuck's venti coffee and really bad stress. When I ate acidifying foods they burned me in my vulva. It was a warning sign. This imbalance let to the inability to be able to eat 'weak acid' foods. These are foods that will help some people alkalize (the opposite of acidify) but for me they hurt be badly. These foods are: all fruits,vinegar, honey, citric acid or vitamin C, absorbic acid, whey in mostly all dairy, molasses. They are in tons of pre-packaged foods. Even the slightest amount of one or all of these ingredients through me off and set off a flare. I also avoided acid foods like: sugar, flour, artificial anything, coffee, regular teas, soda, alcohol(really bad). I ate and still eat tons of green leafy veggies, cucumber,carrots, swiss chard, broccoli, and kale. I ate potatoes white and sweet, I could eat olive oil, butter and salt. I stopped all peppers b/c they have weak acid as well as tomato anything. I only drink Evian water. Water matters. Some are acidic. It must be PH balanced. Stress needs to be monitored b/c even if you are perfect severe stress will mess you up. This is what I did. It worked but I was crazy discipline. I journaled all my food and measured my urine PH with PH stix available online. You can contact me via private message with any other questions. Good luck. Laura
Reply

Loading...

wanted to contact phhelp via private message but unsure how to do that. the vaginal irritation has greatly improved after a cycle of doxycycline but still present and annoying. some days are better than others. today, october 9 I have an appointment with a urogynecologist that I hope will be helpful and get some answers. the problem i have with all of this is that neither doctors did cultures of the discharge or the urine besides for herpes which was negative. however there are many other types of infections that could be persisting. so hopefully today will be a good day. it gets so frustrating.
Reply

Loading...

did you ever find out what the burning was from? I was diagnosed with yeast infections then just chronic irritation. I ad a biopsy and it only said chronic irritation. Never had any type of problem until I started the bc, been off of it since dec 08 (4 months), problem still there, been given different types of steroid creams.. help!!!1
Reply

Loading...

also on tri sprintec- off for 4 months now- in the beg had yeast infections- now super irritated- had biopsy-came back chronic inflammation- given steroid cremes- still hurting! no sex or drinking or anything- plagued for months- did u ever find out what your case was all about>
Reply

Loading...

Hi girls, Your body is one unit. You need to look at it holistically. You are not deficient in tri sprintec or any of drug. You body is telling you it is deficient and is angry. Take out the bad stuff and put in the good. Let food be thy medicine. Have you altered your diets. Have you taken out the acid forming foods? You need to . I am healed by using food as my medicine. I was never deficient in Claritin or Valium. I was deficent in magnesium! You need to figure this out. Let me know if you want more info. Laura
Reply

Loading...

I found everyone's replies extremely helpful...i have been in agony for the last couple months, it is reassuring to know that I am no the only person dealing with these symptoms. I took (Yasmin) for 7 months, had constant vaginal irritation that only only got worse when I stopped taking it back in May. Feel like I've been tested for everything at this point as well as completely normal pap smears. All tests come back negative...it's not yeast! Sure feels like it! I also have experienced alot of stress in the past year as well as to much coffee...I think I did this to myself but cant seem to be able to fix it...even with a boatload of probiotics(recommended by gyn). My period seems to make it SOOO much worse, before and after! Laura, I know you responded to this awhile ago but I would actually like to know more about vulvodynia...have read a bit about it! That is what I believe I am dealing with!
Reply

Loading...

Did you ever find out what the problem was?? I have had the exact same symptoms for months now.
Reply

Loading...

Just got my doc's report that I don't have 'yeast infection' nor any other bacterial, etc. infections. What to do? Thought of acidity and found your blog!! Wonderful. Have just come off a diet using the HCG- which affects your hormones (referred to when you blog Vulvodynia. That with grapefruit every morning and white balsamic vinegar on my salads did me in. That is exactly when it all started, but, duh- I couldn't quite put my finger on it. No wonder NOTHING external helps. Acidophiles is the only thing that soothes a bit. I tend toward acidic problems anyway- so alkaline it is!
Reply

Loading...

When I met my boyfriend, we both went to get checked for STD's before having sex.  I had never had a yeast infection or uti, or anything of that nature.  I started taking Yaz, and vividly remember the second day of taking it that my vagina and anal area started itching like crazy.  It felt as though the nerves in those areas needed to be scratched and felt ultra-sensitive.  I immediately stopped taking the Yaz (after a week), as I am usually extremely healthy and never had any of those problems. I was disappointed with my gynocologist for prescribing Yaz to me.  Then something else happened to me the following week while taking Yaz, I gained 5 pounds in one week.  That also had never happened to me in my whole life.  So I chalked it up to the Yaz, and a year and a half later I still have this itch.  I went to the gynocologist again and they gave me pills (Flagyl) for what they thought was a bacterial infection, and they did not work. Then they gave me the creme form to insert at night in vagina and this stuff was powerful, forgot the name, but starts with a c.  This did not work at all.  I then did the monostat 3 day treatment and that did not work, and by this time I was so annoyed with the itching.  I started changing my diet a bit and ate less acidic foods and found this helped alittle, but not completely. (avoided strong coffee, all sodas, and super sugary foods) So in all the research I have been doing, I came up with my own theory, since I felt that doctors really didn't know how to help me.  Taking the Yaz did something to ruin the natural environment of my vagina, and I do believe it is related to ph balance. I feel that the ph balance is something that is so delicate, that once it is disturbed, it takes a long time to get it back on track.  It takes discipline as one person stated.  It takes letting go all of the things we crave like soda, sugary foods, coffee for a while to get back to normal and I think it takes a while for things to be normal down there.  It takes doing all the right things, like alkalizing the body, eating probiotics, taking probiotic supplements, eating less acidic foods, keeping journals to keep us on track of the goal. 

Reply

Loading...

Try Chloropyll, available as a drink or capsules.
Reply

Loading...

Had chronic itching (no yeast infection) for years. A couple of days using Clobetasol Propionate Ointment USP, 0.05% completely eliminated it!!!
Reply

Loading...


Hi I wanted to know if after you healed did your vagina completely go back to normal? were able to eat sweets again?
Reply

Loading...


That sounds difficult and I have similar symptoms. I feel like I have had them my whole life, but do take probiotics and try and eat healthy, etc. Moreover, I have been researching Yaz and have found many side effects. Did you say you took it for 7 months? What other side effects have you had related to Yaz?
Reply

Loading...

 

Laura i am having similar issues can you send me your email... thanx.. need help with this, so depressed! cathi 

 ***Post is edited by moderator *** Private e-mails not allowed***Please read our Terms of Use

Reply

Loading...